# SDR AALA201802159040

- Difficulty date: February 13, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 57,526 hours, 21,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2502
- Condition: No Test
- Location: Emergency Lights
- Part time: 49,204 hours, 28,689 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS 1 AND 5 LEFT WERE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY 10WL IAW AMM 33-51-38-400-001A, AND PERFORMED SATISFACTORY OPS CHECK.
